# SDR SWIA2020020648260

- Difficulty date: January 8, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 42,383 hours, 35,797 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 495
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BEAN ANGLE BRACKET CRACKED AT RBL 27-33 AT FS 495.0 I/B OF RBL 33 O/B IF RBL 27   (C-CHECK) RO 2/04/2020   REMOVED OVERWING FAIRING FOR ACCESS TO FASTENERS, REMOVED CRACKED SUPPORT BEAM ANGLE BRACKETS, FABRICATED NEW FLOOR SUPPORT BEAM ANGLE BRACKETS, ACCOMPLISHED HFEC INSPECTIIONS WITH NO DEFECTS NOTED. RREMOVED FAIRLEAD BRACKET, TREATED, PRIMED, PAINTED REPAIR BRACKETS, INSTALLED NEW FLOOR BEAM ANGLE BRACKETS. INSTALLED FAIRLEAD BRACKET. IAW BOMBARDIER CRJ 200 REO, SRM. ALL CHECKS GOOD
